Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Cleveland, OH

June 18, 2014Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 7:58 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 7:58 PM EDT (23:58 UTC)
Expired
Jun 18, 2014, 9:00 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:16 PM EDTTSTM WND GST 59Erie, PAWIND GUST REPORTED BY THE ASOS STATION AT ERIE INTERNATIONAL AIRPORT.
Jun 18, 8:17 PM EDTTSTM WND DMGErie, PA8 INCH DIAMETER HEALTHY TREE DOWN. NUMEROUS OTHER TREES OF UNKNOWN DIAMETER DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 12.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WUUS51 KCLE 182358
SVRCLE
PAC039-049-190100-
/O.NEW.KCLE.SV.W.0080.140618T2358Z-140619T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 900 PM EDT

* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 22 MILES NORTHWEST OF ERIE TO GIRARD TO 8 MILES SOUTH OF
  ALBION TO LINESVILLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...
  ERIE...
  EDINBORO...
  CAMBRIDGE SPRINGS...
  WATERFORD...
  UNION CITY...
  NORTH EAST...
  SPARTANSBURG...
  TITUSVILLE...
  CORRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7982 4148 8001 4147 8013 4149 8052
      4199 8051 4210 8019 4218 8011 4218 8007
      4216 8006 4224 7989 4228 7976 4201 7975
      4200 7960 4162 7961
TIME...MOT...LOC 2359Z 277DEG 42KT 4240 8024 4203 8035
          4177 8033 4164 8046

$$

MULLEN
3 follow-up statements
674 
WWUS51 KCLE 190025
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
825 PM EDT WED JUN 18 2014

PAC039-049-190100-
/O.CON.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
825 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ERIE TO 7 MILES NORTHWEST OF WATERFORD TO CAMBRIDGE 
SPRINGS TO MEADVILLE...MOVING EAST AT 40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...ERIE...EDINBORO...CORRY AND CAMBRIDGE SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7982 4148 8001 4147 8013 4148 8029
      4204 8031 4210 8019 4218 8011 4218 8007
      4216 8006 4224 7989 4228 7976 4201 7975
      4200 7960 4162 7961
TIME...MOT...LOC 0023Z 269DEG 33KT 4243 7995 4210 8003
          4199 8007 4179 8009 4163 8013

$$
968 
WWUS51 KCLE 190045
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT WED JUN 18 2014

PAC039-049-190100-
/O.CON.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
845 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN ERIE AND EASTERN CRAWFORD COUNTIES IN NORTHWEST
PENNSYLVANIA...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES NORTHEAST OF NORTH EAST TO UNION CITY TO 9 
MILES WEST OF TITUSVILLE...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST AND
CORRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE ERIE AIRPORT REPORTED A WIND GUST TO 59 MPH WITH THIS STORM. 
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7982 4148 8004 4148 8005 4216 8006
      4224 7989 4228 7976 4201 7975 4200 7960
      4162 7961
TIME...MOT...LOC 0043Z 261DEG 35KT 4228 7968 4201 7984
          4187 7983 4159 7980

$$
874 
WWUS51 KCLE 190103
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
903 PM EDT WED JUN 18 2014

PAC039-049-190112-
/O.EXP.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
903 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND EASTERN
CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNING 
AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING.  

LAT...LON 4161 7982 4148 8004 4148 8005 4216 8006
      4224 7989 4228 7976 4201 7975 4200 7960
      4162 7961
TIME...MOT...LOC 0045Z 261DEG 35KT 4228 7965 4201 7981
          4187 7980 4159 7978

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:26 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 18, 7:26 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
726 PM EDT WED JUN 18 2014

.SYNOPSIS...
A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH
THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL
BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO
THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY
NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS
NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE
LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH
PRESSURE BRIEFLY RETURNS FOR SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND
PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO
THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE
WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER.
ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH
CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES
THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN
ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION.
MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES
FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL
BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND
1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED
THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE
AIR MASS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY
THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS.
A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO
ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT
TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN
MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM
FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH
SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR
BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH
WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH
FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE
FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO
ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT
FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY
SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE
IN FROM THE NORTH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU
WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND
POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD
THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE
MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK
DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY.

THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT
DAYS SEEM IN STORE THRU WED.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
MCS ACROSS OHIO EARLY THIS EVENING WITH STRONG/SEVERE
THUNDERSTORMS WITH LOCAL GUSTS OVER 50 KTS IN IFR CIGS AND
VISIBILITIES. EXPECT THE COMPLEX TO EXIT TO THE EAST/SOUTHEAST
BEFORE MIDNIGHT AFFECTING MAINLY THE EASTERN HALF OF THE AREA
THROUGH THE REMAINDER OF THE EVENING. A STATIONARY FRONT IS IN THE
AREA AND WHILE CONVECTIVE OUTFLOWS HAVE OBSCURED THE
BOUNDARY...FURTHER TO THE WEST OVER NRN IL CONVECTION IS BEGINNING
TO FIRE ON THE FRONT. MAIN CONCERN IS THAT THIS TOO WILL INTENSIFY
AND MOVE EAST INTO THE AREA AFTER MIDNIGHT. WILL NEED TO WATCH
THIS DEVELOPMENT. OTHERWISE EXPECT FOG/MIST TO DEVELOP OVERNIGHT
AND INTO THE MORNING WITH MORE CONVECTION DEVELOPING AGAIN
THURSDAY.

.OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN
SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST.

&&

.MARINE...
A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY
SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO
INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE
FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND
BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER
LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY
NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY
CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE
TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5
DAYS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB/MAYERS
NEAR TERM...MAYERS
SHORT TERM...MAYERS
LONG TERM...ADAMS
AVIATION...TK
MARINE...ADAMS
Hazardous weather outlook, Jun 18, 7:56 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
756 PM EDT WED JUN 18 2014

OHZ012>014-020>023-029>033-037-038-047-089-200000-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
756 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>019-027-028-036-PAZ001>003-200000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-WYANDOT-CRAWFORD-MARION-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
756 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>147-149-162>167-169-200000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
756 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ148-168-200000-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-LAKE ERIE OPEN WATERS FROM GENEVA-
ON-THE-LAKE TO CONNEAUT-
756 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 6:50 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 SW NEWTON FALLS       41.16N 81.01W
06/18/2014  E0.88 INCH       PORTAGE            OH   TRAINED SPOTTER

0341 PM     HAIL             TOLEDO                  41.66N 83.58W
06/18/2014  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

0350 PM     HAIL             2 SW TOLEDO             41.64N 83.61W
06/18/2014  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

0532 PM     HAIL             2 E UNIVERSITY HEIGHTS  41.49N 81.50W
06/18/2014  E0.88 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0550 PM     HAIL             PEPPER PIKE             41.48N 81.46W
06/18/2014  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0632 PM     TSTM WND DMG     SHEFFIELD               41.46N 82.09W
06/18/2014                   LORAIN             OH   TRAINED SPOTTER

            1.5 FOOT DIAMETER HEALTHY TREE FELL ON A TRUCK.

&&

SCHEPEL
Special weather statement, Jun 18, 7:02 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EDT WED JUN 18 2014

OHZ010-020-021-029>031-036>038-047-190000-
ASHLAND-HOLMES-KNOX-LORAIN-MARION-MEDINA-MORROW-RICHLAND-SUMMIT-
WAYNE-
702 PM EDT WED JUN 18 2014

...SPECIAL WEATHER STATEMENT FOR ASHLAND...HOLMES...KNOX...MEDINA...
MORROW...SOUTHEASTERN LORAIN...SOUTHEASTERN MARION...SOUTHEASTERN
RICHLAND...SUMMIT AND WAYNE COUNTIES UNTIL 800 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITCHFIELD TO
MANSFIELD TO 7 MILES NORTHEAST OF MOUNT GILEAD TO 6 MILES EAST OF
MARION...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING WIND GUST TO 45 MPH AND SMALL HAIL.

THESE STORMS WILL BE NEAR...
  LEXINGTON AND ASHLAND BY 705 PM EDT.
  BRUNSWICK...POLK AND CARDINGTON BY 710 PM EDT.
  WEST SALEM...MOUNT GILEAD...MEDINA AND LODI BY 715 PM EDT.
  BELLVILLE BY 720 PM EDT.
  CHESTERVILLE BY 725 PM EDT.
  SPARTA BY 730 PM EDT.

THE TOWNS OF SPENCER...BAILEY LAKES...MIFFLIN...EDISON...LUCAS...
FULTON...BRIARWOOD BEACH...CHIPPEWA-ON-THE-LAKE...MARENGO AND
JEROMESVILLE ARE ALSO IN THE PATH OF THESE STORMS.
Local storm report, Jun 18, 7:04 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     4 NW BELLEVUE           41.32N 82.90W
06/18/2014                   SANDUSKY           OH   TRAINED SPOTTER

            12-15 INCH DIAMETER TREES DOWN AND BLOCKING ROADS.

0629 PM     TSTM WND DMG     CANAL FULTON            40.89N 81.58W
06/18/2014                   STARK              OH   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN.

0630 PM     HAIL             CONNEAUT LAKE           41.62N 80.30W
06/18/2014  E0.88 INCH       CRAWFORD           PA   LAW ENFORCEMENT

0641 PM     HAIL             MEADVILLE               41.65N 80.15W
06/18/2014  E1.00 INCH       CRAWFORD           PA   LAW ENFORCEMENT

&&

SCHEPEL
Special weather statement, Jun 18, 7:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EDT WED JUN 18 2014

OHZ014-089-PAZ001>003-190030-
ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD-NORTHERN ERIE-SOUTHERN
ERIE-
730 PM EDT WED JUN 18 2014

...SPECIAL WEATHER STATEMENT FOR ASHTABULA...CRAWFORD AND ERIE
COUNTIES UNTIL 830 PM EDT...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 41 MILES NORTHWEST
OF ERIE TO ASHTABULA TO GENEVA...MOVING EAST AT 35 MPH. THESE
THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

THESE STORMS WILL BE NEAR...
  NORTH KINGSVILLE AND JEFFERSON BY 740 PM EDT.
  CONNEAUT BY 745 PM EDT.
  ANDOVER AND GIRARD BY 800 PM EDT.
  ALBION BY 805 PM EDT.
  LINESVILLE BY 810 PM EDT.
  ERIE BY 820 PM EDT.

THE TOWNS OF GENEVA-ON-THE-LAKE...ROCK CREEK...EDGEWOOD AND ROAMING
SHORES ARE ALSO IN THE PATH OF THESE STORMS.
Local storm report, Jun 18, 7:32 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     MAYFIELD                41.55N 81.44W
06/18/2014                   CUYAHOGA           OH   TRAINED SPOTTER

            LOTS OF BRANCHES DOWN ACROSS MAYFIELD. ONE LARGE TREE
            DOWN AND BLOCKING THE ROAD.

0727 PM     TSTM WND DMG     WEST FARMINGTON         41.39N 80.97W
06/18/2014                   TRUMBULL           OH   TRAINED SPOTTER

            2 FOOT DIAMETER BRANCH FELL ONTO A HOUSE.

&&

SCHEPEL
Local storm report, Jun 18, 7:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     ALLIANCE                40.91N 81.12W
06/18/2014                   STARK              OH   TRAINED SPOTTER

            MULTIPLE 8 INCH DIAMETER TREES DOWN.

0729 PM     TSTM WND DMG     3 SW CHARDON            41.55N 81.25W
06/18/2014                   GEAUGA             OH   TRAINED SPOTTER

            GYM ROOF COLLAPSED AT A HIGH SCHOOL.

&&

SCHEPEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:21 PM EDTTornado WarningCLECrawford39 min
Jun 17, 9:00 PM EDTSevere Thunderstorm WarningCLECrawford, Erie60 min
Jun 17, 9:38 PM EDTAreal Flood WarningCLECrawford, Erie6 hr
Jun 18, 7:48 AM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 6:01 PM EDTSevere Thunderstorm WarningCLECrawford59 min
Jun 18, 6:13 PM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 7:02 PM EDTSevere Thunderstorm WarningCLECrawford43 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.